# SDR ABXA20151002165

- Difficulty date: October 2, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T10051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW AFT SPAR BULKHEAD FS 955, LBL 9, INBD VERTICAL ANGLE HAS TOOLING MARKS ON INBD SIDE IN NUMEROUS PLACES.  BLENDED TOOLING MARKS ON REAR SPAR STIFFENER IAW REA 66740-MR.  SDR INFO CORRODED, PN 111T 1005-1, SN N/A, PART NAME STIFFENER, LOCATION FROM STATION 955, LBL 9.2 TO STATION 955 LBL 9.2.  ACFT WAS GNDED.
